# SDR SWIA2019122747241

- Difficulty date: November 22, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 621 BULKHEAD LOWER AFT STIFFENER O/B OF LBL 36 IS CRACKED.  REMOVED AND REPLACED THE STIFFENER IAW SRM.
